# SDR DLL10960232

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT FLAP RETRACTION FROM 10 DEGREES TO 4 DEGREES, RT FLAP INDICATION STAYED AT 10 DEGREES WHILE LEFT WING INDICATION WENT TO 4 DEGREES.  REPLACING FLAP PDU AS PRECAUTIONARY.  REPLACED RT TRAINING EDGE FLAP POSITION TRANSMITTER.
